# SDR 004851

- Difficulty date: January 2, 2004
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N340SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A004
- Aircraft time: 41,769 hours, 44,402 cycles
- Engine: Ge CT75A2
- Engine time: 29,310 hours, 30,483 cycles
- Propeller: Rotol R3904123F27
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: De Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON 01/02/2004 APPROX 1230 (UTC), FLT 4587 TTN-BED, CREW REPORTED THAT THE RT ENGINE INTAKE DE-ICE LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO TTN.
